Jump to content
helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    
Sign in to follow this  
AQHA270

Updating On Sinemet CR issues

Recommended Posts

I posted last fall about my issues with Sinemet CR and my PD nurse practioner not being willing to prescribe the Immediate Release just give me a jump start in the Am or a little rescue due to the slow kick in of the Sinemet CR. I was taking Sinemet CR 25/100 initially along with 18 mg ropinerole and Azilect. Instead of adding the IR she increased my CR to 50/200 3 x a day. It made me crazy. I was way over medicated . After 2 weeks we went back to 25/100 CR 4x day. And reduced my ropinerole to  12 mg. This is much better. Most of the time I function pretty well. But I still , more often than I'd like find that usually it might be my 2 or 3 dose doesn't kick in for a couple hours and then I take my 3 dose , or 4th and it's like they both kick in at the same time. I do not feel as manic but I get what I think is slight dyskinesia. I just keep wiggling my left foot or if I'm standing my husband will notice a slight rocking motion, he calls it. When they don't overlap I'm really good. I also just discontinued Azilect when it went to generic and the price for name brand went to$243 and $143 for generic w insurance! I have noticed no ill effects from quiting that. I exercise daily and ride my stationary bike 3-4 miles a day. Plus ride my horse as much as the weather this time of year allows. I still think I could do better if medicated differently. I just feel there has to be a happy medium. I have an appointment with a new MDS at a Motion Disorders Clinic in April. I'm hoping he will be able to smooth things out for me. Horse show season is coming and I am not willing to give that up and don't want to have a  wiggly foot . I also find if it wears off quickly my internal tremors are horrible. As soon as the med kicks in the tremors are gone. I will update again after I see the new  MDS! 

Share this post


Link to post
Share on other sites

Good luck. Sounds like second opinion is a good idea. Hope the new MDS steers you in the right direction.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

Sign in to follow this  

×